Now I have to admit I have only been on the pill a week and really I was setting realistic goals (like lose a pound a week) but after being on the pill a week I have gained 5 pounds. I have been working out 3x a week and I have changed my eating habits drastically. I've incorporated more fruits and vegetables and had one soda (which is a big change) for the whole week. Every snack I have it's either a fruit with almonds, or a granola bar . I also find myself to be more hungrier than before. Any suggestions, I'm about to give up on this and try a different medicine. I chose Belviq because of the no effect with heart racing and it works with improving your overall health.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2013 • 1 answer
Posted 9 Apr 2015 • 2 answers
Posted 24 Mar 2016 • 1 answer
Posted 17 Mar 2017 • 2 answers
Posted 9 Aug 2017 • 0 answers